I have a bad reaction to certain medications; it doesn’t show up for a day or two. I discovered some years ago that many people over 50 will have episodes of tachycardia from taking Benadryl. A couple of days on that stuff sets me up. Then all it takes is a moment when my heart feels pressured, typically either from slumping forward or lying on my left side. Hey, when you get past 50, your internal organs start to sag and lying on your left side means they’ll droop and put pressure on your heart.
Later I found out that all antihistamines do this to me. Same with all sinus decongestants. Two days according to the instructions and the package and I’m set up for tachycardia events. Each usually lasts around ten minutes.
Apparently I now react to Tylenol-3 that way. Last night I rolled part way onto my left side to take the pressure off my right hip (it whines a lot when I’m immobile) and I had an episode that lasted 9 minutes. No more of that crap. As it was, the pain killer was doing lots of bad stuff. Other minor issues went away when I stopped taking it.
So now I’m able to move about just a little as long as I peg-leg my right to avoid moving the knee joint. At first, the mere act of having the knee below my hip would cause enough internal pressure on the joint to make it hurt. Plus, my right foot was still partly numb, so I had no idea what it was doing when I tried to walk at all. Now I have more feeling in it and I’m able to take a few steps with some care, and I generally use a walker for that. The actual load-bearing joint in my knee is still fine.
I hate being immobilized, so you can bet I’ll push at the earliest moment to recover what I can. Oh, and you have to know that I am deeply grateful to my amazing wife, Veloyce, for picking up the slack and making a recovery possible. I am so blessed!